# SDR DHL2007782507

- Difficulty date: April 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT UPPER AND LOWER CHORD AND SPLICES, AIRSTAIR CUTOUT BS 1223 LBL22- RBL22, BELOW STEP.  REMOVED FASTENERS AND UPPER AND LOWER SPLICES FOR ACCESS IAW B727 SRM 51-30-2.  FOUND 3 SPLICES OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED CORROSION FROM UPPER AND LOWER CHORD IAW B727 SRM 51-10-6. ORIGINAL MATERIAL THICKNESS .100 IAW B727 SRM 53-10-2 FIG 6 AND BOEING DWG 65-17512, MATERIAL LOSS FOR LOWER CHORD .008, REMAINING MATERIAL THICKNESS .092.  FOUND WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1.  MATERIAL LOSS FOR UPPER CHORD .016, REMAINING MATERIAL .084, FOUND WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1 (SEE CONTINUATION ON NR# 137781).  TREATED AND PRIMED CHORDS IAW B727 SRM 51-10-2.  FABRICATED 3 NEW
